# SDR 2001UALA02194

- Difficulty date: November 1, 2001
- Submitted: November 7, 2001
- Operation: Air carrier
- Aircraft: N328UA
- Make and model: Boeing 737322
- Aircraft serial: 24148
- Aircraft time: 41,796 hours, 22,147 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE STATION 425, BETWEEN STRINGER 24R & 25R, DENT IS OUT OF LIMITS.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED FLUSH REPAIR DOUBLER.
